Day 26 (Sat) | Week 4 | 2019 | #53


Updates
-
My Climbing - indoor climbing w/ wife

  • 9 hr sleep, 135.4 lb

  • 7:50 - 9:30 AM - cold shower (2 min), foam roll (15 min), research life simulator games

  • 9:30 - 12:30 PM - indoor rock climbing w/ wife

  • 12:30 - 2:30 PM - cold shower (2 min), research and brainstorm

  • 2:30 - 8:00 PM - Walmart, home, then walk back to Walmart, bought mountain bikes, rode back

— Drank 2 coffees

Day 25 (Fri) | Week 4 | 2019 | #52

Updates
-
My Climbing - indoor climbing w/ wife

  • 9 hr sleep, 134.4 lb

  • 7:50 - 8:45 AM - cold shower (2 min), update blog & iPad

  • 8:45 - 2:30 PM - study human skeleton (0.5 hr), indoor rock climbing w/ wife, cold shower (2 min), buy RumbleRoller Blue

  • 2:30 - 7:00 PM - eat Five Guys, watch Sebastian Manifulco on Netflix (15 min), study human skeleton (2.5 hr), semi-cold shower (2 min)

  • 7:00 - 10:00 PM - research life simulator games on iOS

— Drank 3 coffees

Day 24 (Thu) | Week 4 | 2019 | #51

Updates
- My Reading - ‘Moonwalking with Einstein’

  • 8 hr sleep, 135.0 lb

  • 7:20 - 8:30 AM - cold bath / shower (10 / 5 min), foam roll (10 min), read ‘Moonwalking with Einstein’ (0.5 hr)

  • 8:30 - 10:00 AM - read ‘Benjamin Franklin’ by Walter Isaacson (1.5 hr)

  • 10:00 - 12:00 PM - talk to Stu (0.5 hr), research paper lanterns / lights, look up PS4 games

  • 12:00 - 1:30 PM - foam roll (10 min), study NASM Corrective Exercise Training (0.5 hr)

  • 1:30 - 10:00 PM - study NASM Corrective Exercise Training (1.5 hr), read ‘Benjamin Franlin’ (0.5 hr), Skeleton Anatomy (1.5 hr), foam roll (10 min)

— Drank 3 coffees

Day 23 (Wed) | Week 4 | 2019 | #50

Updates
-
My Reading — added multiple books

  • 10 hr 15 min sleep, 136.0 lb

  • 8:45 - 2:00 PM - cold bath / shower (10 / 3 min), foam roll (10 min), read ‘Moonwalking with Einstein’ (4 hr), cold bath / shower (10 / 5 min), foam roll (10 min)

  • 2:00 - 11:00 PM - read ‘Moonwalking with Einstein’ (4 hr), Udemy - Youtube Masterclass (1 hr), research Youtube equipment (1.5 hr), cold bath (10 min), foam roll (10 min), watch Sebastian Maniscalco on Netflix (0.5 hr)

— Drank 3 coffees

Day 22 (Tue) | Week 4 | 2019 | #49

Updates
-
My Reading — added multiple books

  • 9 hour sleep

  • 8:30 - 11:00 AM - cold shower (2 min), write emails, update blog

  • 11:00 - 2:00 PM - Read ‘Surely You’re Joking, Mr. Feynman’ (2 hr), lunch @ Ikea

  • 2:00 - 6:00 PM - Read ‘Surely You’re Joking, Mr. Feynman’ (2.5 hr), listen to Audible (David Goggins), update blog

  • 6:00 - [ sleep ] - cold bath (10 min), foam roll (10 min), Read ‘Moonwalking with Einstein"‘ (1 hr)

— Drank 3 coffees

Day 21 (Mon) | Week 4 | 2019 | #48

Updates
-
My Climbing - indoor climbing w/ wife

  • 10 hour sleep, 134.2 lb

  • 7:30 - 1:00 PM - cold shower (2 min), read ‘Surely You’re Joking, Mr. Feynman’ (2.5 hr), errands / tasks, update blog

  • 1:00 - 3:00 PM - cold shower (2 min), read ‘Surely You’re Joking, Mr. Feynman’ (0.5 hr)

  • 3:00 - 7:30 PM - lunch & dinner @ Ikea, research Udemy classes for Youtube, read ‘Surely You’re Joking, Mr. Feynman’ (2.5 hr)

  • 7:30 - 10:00 PM - indoor rock climbing w/ wife, listen to Audible (David Goggins)

— Drank 3.5 coffees

Day 20 (Sun) | Week 3 | 2019 | #47

Updates
- My Learning — coding / programming
- My Climbing — indoor climbing w/ wife

  • 9 hour sleep, 135.0 lb

  • 9:45 - 1:00 PM - cold shower (2 minutes), brainstorming, thinking, not sure what to work on

  • 1:00 - 5:00 PM - more thinking — taking a break from coding

  • 5:00 - 8:00 PM - indoor climbing w/ wife

  • 8:00 - 9:30 PM - cold shower (5 minutes), rest & reflect

— Drank 3 coffees

Day 19 (Sat) | Week 3 | 2019 | #46

Updates
- My Learning — coding / programming
- My Climbing — indoor climbing w/ wife

  • 8.5 hour sleep, 134.6 lb

  • 9:45 - 6:00 PM - work on my first Android ‘app’ (6 hr), discussed ‘Getty Images’ with wife

  • 6:00 - 9:00 PM - indoor climbing w/ wife, listen to Audible (David Goggins)

  • 9:00 - 12:30 AM - recorded two videos: 1) Udemy review 2) making my first app (3 hr)

— Drank 3 coffees

Day 18 (Fri) | Week 3 | 2019 | #45

Updates
- My Learning — coding / programming

  • 8 hour sleep, 135.2 lb

  • 9:05 - 11:00 AM - study Git (30 min), Udemy - Kotlin for Android: Beginner to Advanced (1 hr)

  • 11:00 - 1:00 PM - Udemy - Kotlin for Android: Beginner to Advanced (1.5 hr => 2.5 hr)

  • 1:00 - 3:00 PM - Udemy - Kotlin for Android: Beginner to Advanced (1 hr => 3.5 hr)

  • 3:00 - 5:00 PM - Udemy - Kotlin for Android: Beginner to Advanced (2 hr => 5.5 hr)

  • 5:00 - 11:00 PM - Udemy - Kotlin for Android: Beginner to Advanced (0.5 hr => 6 hr), prepare, record, upload 1 Youtube video (2.5 hr), watch Tales by Light S3E1 (0.5 hr, Netflix)

  • 11:00 - 1:00 AM - work on Android app / presentation (1 hr)

Anki - studied 15 cards in 1 minute
— Drank 3 coffees <= goal by Jan 31 : 3 / day, Feb 28 : 2 / day

Day 17 (Thu) | Week 3 | 2019

Updates
- My Learning — coding / programming

  • 8 hour sleep, 135.6 lb, blog #44

  • 9:10 - 11:00 AM - cold shower (2 min), Udemy - Kotlin for Android: Beginner to Advanced (1 hr)

  • 11:00 - 1:00 PM - Udemy - Kotlin for Android: Beginner to Advanced (1 hr => 2 hr), set up dual monitor

  • 1:00 - 3:00 PM - Udemy - Kotlin for Android: Beginner to Advanced (1 hr => 3 hr), speak to little brother

  • 3:00 - 7:00 PM - Udemy - Kotlin for Android: Beginner to Advanced (1 hr 45 min => 4 hr 45 min), studied Kotlin (0.5 hr)

  • 7:00 - 10:00 PM - visit Mom & Dad at their house

  • 10:00 - 12:30 AM - prepare, record, and upload 1 Youtube video (1.5 hr)

— Drank 3 coffees <= goal by Jan 31 : 3 / day, Feb 28 : 2 / day

Day 16 (Wed) | Week 3 | 2019

Updates
- My Learning — coding / programming

  • 8.5 hour sleep, 135.6 lb, blog #43

  • 9:45 - 12:00 PM, cold shower (1 min), Udemy - Kotlin for Android: Beginner to Advanced (1.5 hr)

  • 12:00 - 2:00 PM - Udemy - Kotlin for Android: Beginner to Advanced (1.5 hr => 3 hr)

  • 2:00 - 4:00 PM - Udemy - Kotlin for Android: Beginner to Advanced (1.5 hr => 4.5 hr)

  • 4:00 - 6:00 PM - moved study room, Udemy - Kotlin for Android: Beginner to Advanced (45 min => 5 hr 15 min)

  • 6:00 - 10:00 PM - pushed “Kotlin Links” on Github (2 hr), cleaned up Gmail and bookmarks

  • 10:00 - 12:15 AM - prepared, recorded and uploaded 1 Youtube video (1.5 hr)

Anki - studied 14 cards in 2 minutes
— Drank 3 coffees <= goal by Jan 31 : 3 / day, Feb 28 : 2 / day

Day 15 (Tue) | Week 3 | 2019

Updates
- My Learning — coding / programming

  • 7 hr sleep, 136.6 lb, blog post #42

  • 8:30 - 10:00 AM - cold shower (2 min), uploaded 2 Youtube videos on Kotlin / Android App tutorials

  • 10:00 - 12:00 PM - Udemy - Kotlin for Android: Beginner to Advanced (1 hr 15 min)

  • 12:00 - 2:00 PM - Udemy - Kotlin for Android: Beginner to Advanced (1 hr 45 min => 3 hr)

  • 2:00 - 4:00 PM - Udemy - Kotlin for Android: Beginner to Advanced (1 hr 15 min => 4 hr 15 min), organize & Study Anki cards

  • 4:00 - 6:00 PM - Udemy - Kotlin for Android: Beginner to Advanced (1 hr 15 min => 5 hr 30 min), listen to Audible (David Goggins)

  • 6:00 - 8:00 PM - Udemy - Kotlin for Android: Beginner to Advanced (0.5 hr => 6 hr), reinstalled Android Studio, cold shower (3 min)

  • 8:00 - 10:00 PM - Udemy - Kotlin for Android: Beginner to Advanced (0.5 hr => 6.5 hr), reinstalled Android Studio and IntelliJ again

  • 10:00 - 12:00 AM - Recorded and uploaded 2 Youtube videos on Kotlin / Android (2 hr)

Anki - studied 87 cards in 15 minutes
— Drank 4 coffees <= goal by Jan 31 : 3 / day, Feb 28 : 2 / day

Day 14 (Mon) | Week 3 | 2019

Updates
- My Learning — coding / programming

  • 8 hr 15 min sleep, 136.4 lb, blog post #41

  • 8:45 - 10:00 AM - cold shower (3 min), Udemy - Kotlin for Android: Beginner to Advanced (15 min)

  • 10:00 - 12:00 PM - Udemy - Kotlin for Android: Beginner to Advanced (2 hr => 2 hr 15 min)

  • 12:00 - 2:00 PM - Udemy - Kotlin for Android: Beginner to Advanced (1 hr 45 min => 4 hr)

  • 2:00 - 10:00 PM - Udemy - Kotlin for Android: Beginner to Advanced (2 hr => 4 hr), debug Android Studio, install IntelliJ

  • 10:00 - 12:30 PM - Record 2 Youtube tutorials for Kotlin / Android app development, edit videos, make thumbnails

— Drank 4 coffees <= goal by Jan 31 : 3 / day, Feb 28 : 2 / day

Day 13 (Sun) | Week 2 | 2019

Updates
- My Learning — coding / programming

  • 7.5 hr sleep, 136.6 lb, blog post #40

  • 8:45 - 12:00 PM - cold shower (3 min) , Udemy The Complete React Native and Redux Course (2 hr)

  • 12:00 - 2:00 PM - Udemy - Kotlin for Android: Beginner to Advanced (0.5 hr), Kotlin Android Developer Masterclass (15 min), optimized computer for Android app development

  • 2:00 - 11:00 PM - set up Youtube channel, bought mic headset, listened to Audible (David Goggins) tested audio & video with Open Broadcaster Software

— Drank 4 coffees <= goal by Jan 31 : 3 / day, Feb 28 : 2 / day

Day 12 (Sat) | Week 2 | 2019

Updates
- My Learning — coding / programming

  • 8.5 hr sleep, 137.0 lb : need to lose weight, blog post #39

  • 8:45 - 12:00 PM - cold shower (2 min) , Udemy - The 7 Day Android App Bootcamp - Android Pie and Kotlin (1.5 hr)

  • 12:00 - 4:00 PM - Udemy - The 7 Day Android App Bootcamp - Android Pie and Kotlin (3 hr => 4.5 hr), research Udemy classes

  • 4:00 PM - 6:00 PM - Udemy - The 7 Day Android App Bootcamp - Android Pie and Kotlin (1 hr => 5.5 hr), watch coding-related videos on Youtube (0.5 hr)

  • 6:00 - 8:00 PM - Udemy The Complete React Native and Redux Course (2 hr)

  • 8:00 - 10:00 PM - listen to Audible (David Goggins), watch & research coding-related videos (1 hr)

  • 10:00 - 12:00 PM - Udemy The Complete React Native and Redux Course (1.5 hr => 3.5 hr)

— Drank 4 coffees <= goal by Jan 31 : 3 / day, Feb 28 : 2 / day

Day 11 (Fri) | Week 2 | 2019

Updates
- My Learning — coding / programming

  • 7 hr sleep, 135.6 lb, blog post #38

  • 8:45 - 12:00 PM - research Android app courses, Udemy - The 7 Day Android App Bootcamp - Android Pie and Kotlin (2 hr 15 min)

  • 12:00 - 2:00 PM - watch coding related videos on Youtube (30 min), Udemy - The 7 Day Android App Bootcamp - Android Pie and Kotlin (30 min => 2 hr 45 min)

  • 2:00 - 6:00 PM - Udemy - The 7 Day Android App Bootcamp - Android Pie and Kotlin (2 hr => 4 hr 45 min), Udemy - The Complete React Native and Redux Course (30 min)

  • 6:00 - 8:00 PM - Udemy - The 7 Day Android App Bootcamp - Android Pie and Kotlin (1 hr 15 min => 6 hr), watch coding related videos on Youtube (15 min => 45 min)

  • 8:00 - 10:00 PM - Udemy - The 7 Day Android App Bootcamp - Android Pie and Kotlin (1 hr 15 min => 7 hr 15 min)

  • 10:00 - 11:30 PM - Udemy - The 7 Day Android App Bootcamp - Android Pie and Kotlin (1 hr => 8 hr 15 min)

Anki - studied 6 cards in 1 minute

Day 10 (Thu) | Week 2 | 2019

Updates
- My Learning — coding / programming

  • 6 hr sleep, 135.4 lb, blog post #37

  • 8:45 - 12:00 PM - cold shower (2 min), Udemy - The Complete React Native and Redux Course (1 hr 15 min), speed up computer

  • 12:00 - 3:00 PM - Udemy - The Complete React Native and Redux Course (2 hr 45 min => 4 hr)

  • 3:00 - 6:00 PM - watch coding related videos on Youtube (30 min), haircut (buzzed, #2), Udemy - The Complete React Native and Redux Course (0.5 hr => 4.5 hr)

  • 6:00 - 10:00 PM - Udemy - The Complete React Native and Redux Course (3 hr => 7.5 hr), watch coding related videos on Youtube (30 min => 1 hr)

  • 10:00 - 1:00 AM - watch coding related videos on Youtube (2 hr => 3 hr)

Anki - studied 20 cards in 4 minutes

Day 9 (Wed) | Week 2 | 2019

Updates
- My Learning — coding / programming

  • 7.5 hr sleep, 134.8 lb, blog post #36

  • 7:05 - 8:00 AM - listen to Audible (David Goggins), cold shower (2 min)

  • 8:00 - 3:00 PM - try Open Broadcast Software and Twitch, speak w/ wife

  • 3:00 - 8:00 PM - Udemy - The Complete React Native and Redux Course (4 hr)

  • 8:00 - 10:00 PM - Udemy - The Complete React Native and Redux Course (1 hr 15 min => 5 hr 15 min)

  • 10:00 - 12:00 AM - Udemy - The Complete React Native and Redux Course (1 hr 45 min => 7 hr)

  • 12:00 - 2:00 AM - Udemy - The Complete React Native and Redux Course (1 hr 15 min => 8 hr 15 min)

Anki - studied 25 cards in 2 minutes